# SDR FDEA202203210612

- Difficulty date: March 21, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC270714
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR DOUBLER FOUND AT RIGHT HAND WING INBOARD FLAP   LOWER SEGMENT UPPER SKIN XIFH 261.69. EXISTING REPAIR DOUBLER AT RIGHT HAND WING INBOARD FLAP LOWER SEGMENT UPPER   SKIN XIFH 261.69 EVALUATED AND FOUND EXISTING REPAIR DOUBLER DAMAGED AND   EXCEEDED LIMIT IN ACCORDANCE WITH SRM 57-00-00-2R FIGURE 201 REPAIR GENERAL. RIGHT   HAND WING INBOARD FLAP LOWER SEGMENT CARRIED OUT REPAIR IN ACCORDANCE WITH EA   1-5750-T0324527 A PART 2 TITLE : WINGS - FLIGHT SURFACES - EO 1-5100-7-5001 - RH WING -  INBD FLAP ASSY - EXISTING REPAIRS - RSC TRACKING . EO 1-5100-7-5001 B7 PART 1 TITLE :   STRUCTURES - REPAIR CATALOG - MD-11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS - 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
